# SDR C2XA01IA036

- Difficulty date: January 19, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CA33020
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 4211, THE CREW REPORTED THAT ON CLIMB THE CARGO BAY FILLED WITH SMOKE AND PRESSURIZATION WAS LOST.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NUMBER ONE ENGINE PNEUMATIC DUCT CLAMP IN THE CARGO BAY TO HAVE COME APART.  MAINTENANCE REPLACED THE AFFECTED CLAMP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
